Erratum to “Regularity theory for time-fractional advection-diffusion-reaction equations” [Comput. Math. Appl. 79 (2020) 947–961] (Computers and Mathematics with Applications (2020) 79(4) (947–961), (S0898122119304055), (10.1016/j.camwa.2019.08.008))

William McLean*, Kassem Mustapha, Raed Ali, Omar M. Knio

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review

1 Scopus citations

Abstract

In this note, we correct the statement of Theorem 12 from the paper in the title above (McLean et al., 2020) and fill some gaps in the proof.

Original languageEnglish (US)
Pages (from-to)82-83
Number of pages2
JournalComputers and Mathematics with Applications
Volume85
DOIs
StatePublished - Mar 1 2021

Keywords

  • Energy arguments
  • Fractional Gronwall inequality
  • Fractional PDE
  • Regularity analysis

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Erratum to “Regularity theory for time-fractional advection-diffusion-reaction equations” [Comput. Math. Appl. 79 (2020) 947–961] (Computers and Mathematics with Applications (2020) 79(4) (947–961), (S0898122119304055), (10.1016/j.camwa.2019.08.008))'. Together they form a unique fingerprint.

Cite this